Jump to content

Photo

Initial Breakout On Bcp

kariva mircette bcp initial breakout hormones

This topic has been archived. This means that you cannot reply to this topic.
8 replies to this topic

#1 abbyroad

abbyroad

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 22-September 11

Posted 22 September 2011 - 03:08 PM

I have had mild acne for most of my college years until 2 months ago when I switched from Loestrin 24 Fe to Kariva (generic brand of Mircette). The first month was fine (no real change in acne) and then mid second month my face broke out like crazy! Pimples all over forehead, cheeks, chin. I've never had pimples on my cheeks until this BCP. Should I stick it out for the last month? Is it normal to have a breakout like this 2 months in? I also didn't get my period this past month. I'm afraid to switch to a new BCP as I fear another change in hormones will just create more breakouts!

#2 Jennaaaay

Jennaaaay

    I've finally learned not to go crazy when I breakout

  • Veteran Members
  • Posts & Likes
    Posts: 260
    Blog Entries: 36
    Likes: 6
About Me
  • Joined: 11-June 11

Achievements

     

Posted 22 September 2011 - 11:37 PM

I have never taken either, but when i switched BC I ended up breaking out and was told to just stick to it until the 3rd month since breakouts are a common side effect. Typically, the third month is when the side effects go away. :)

#3 Maria V

Maria V

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 196
    Likes: 2
About Me
  • Joined: 06-February 10

Posted 28 September 2011 - 08:27 PM

Many times when a woman is on new birth control there will be an initial breakout, it's very common within the first 3-5 months of being on birth control. I was acne free until I went on BC and then I started breaking out on my cheeks (I never break out there either). Give it time and if it doesn't go away then switch pills. The only pill that ever cleared up my acne was Ortho Tri Cyclen (not Lo).

#4 betsy91

betsy91

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 426
    Gallery Images: 3
    Likes: 40
About Me
  • Joined: 07-July 11

Posted 09 November 2011 - 11:53 AM

I got an initial break out my first month! One of the other users said it should start clearing up on my second pack so fingers crossed (:

#5 Maria V

Maria V

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 196
    Likes: 2
About Me
  • Joined: 06-February 10

Posted 10 November 2011 - 09:46 PM

Sometimes it takes until the 3rd or 4th pack to clear up, everyone is different so don't be discouraged if your acne is not cleared by the 2nd pack.

#6 betsy91

betsy91

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 426
    Gallery Images: 3
    Likes: 40
About Me
  • Joined: 07-July 11

Posted 10 November 2011 - 10:47 PM

I'm kind of am noticing a clearing? But I also just started accutane so im not sure....

#7 Maria V

Maria V

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 196
    Likes: 2
About Me
  • Joined: 06-February 10

Posted 11 November 2011 - 08:49 AM

Not sure if it's the accutane just yet, since accutane takes a while to start working and usually people will start seeing their acne worsen before it gets better.

Good luck on your journey!

#8 betsy91

betsy91

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 426
    Gallery Images: 3
    Likes: 40
About Me
  • Joined: 07-July 11

Posted 11 November 2011 - 09:14 AM

I'm worried though... I got the ugliest initial breakout on BCP and this is like my fifth day on accutane. Will I get yet another IB on accutane? I don't want to have to go on both =\ especially since the BCP was so ugly! It's already clearing up though(: thank you! I read reviews that people start clearing up on their 2nd month i think? But if not I'll stick with it(: I'm not noticing any bad side effects on this at all! Many were bashing and bashing Trinessa. But I feel great! Granted it's only a month but I used to get so emotional but this stabilizes it and I'm happy more. Also my period is regulated and just so many good things that I feel sorry for the people that didn't stick with it....

#9 cro8656

cro8656

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 18-November 12

Posted 18 November 2012 - 11:07 PM

I was prescribed Trinessa for acne. I am just ending my 2nd month on it & my skin is worse than ever right now. I'm so upset and frustrated because it just seems to get worse and worse, not any better. Is this common? My dermatologist said that I should see results after three months, but at this rate it doesn't look like I will ever be getting the results I want. He was very confident that this birth control would clear my skin right up. Could this just be an initial breakout or maybe my skin purging itself completely before finally getting clear?